toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Asenjo, F.A.; Comisso, L. pdf  doi
openurl 
  Title Magnetic connections in curved spacetime Type Journal Article
  Year 2017 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 96 Issue 12 Pages 7 pp  
  Keywords  
  Abstract The ideal magnetohydrodynamic theorem on the conservation of the magnetic connections between plasma elements is generalized to relativistic plasmas in curved spacetime. The connections between plasma elements, which are established by a covariant connection equation, display a particularly complex structure in curved spacetime. Nevertheless, it is shown that these connections can be interpreted in terms of magnetic field lines alone by adopting a 3 + 1 foliation of spacetime.  
  Address [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 2470-0010 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000417759400002 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 785  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: